# SDR C2XA03CL203

- Difficulty date: December 18, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67898
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SECOND AND THIRD EMERGENCY AISLE PATH LIGHT STRIPS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.
